Advanced

An inequality for sums of subharmonic and superharmonic functions

Olofsson, Anders LU (2006) In Houston Journal of Mathematics 32(2). p.577-588
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
Houston Journal of Mathematics
volume
32
issue
2
pages
577 - 588
publisher
University of Houston
external identifiers
  • Scopus:33747045570
ISSN
0362-1588
language
English
LU publication?
no
id
caf1c4eb-53f3-44b1-aa10-7fbf90d14cd2 (old id 793052)
alternative location
http://math.uh.edu/~hjm/Electronic-Editions.html
date added to LUP
2010-09-28 21:54:55
date last changed
2016-10-13 04:23:32
@misc{caf1c4eb-53f3-44b1-aa10-7fbf90d14cd2,
  author       = {Olofsson, Anders},
  issn         = {0362-1588},
  language     = {eng},
  number       = {2},
  pages        = {577--588},
  publisher    = {ARRAY(0xb7810a0)},
  series       = {Houston Journal of Mathematics},
  title        = {An inequality for sums of subharmonic and superharmonic functions},
  volume       = {32},
  year         = {2006},
}